# SDR DALA2014082104744

- Difficulty date: August 20, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, STA Y=1322 BETWEEN LONGERON 25LT -30.  MRB 53-139-05, SM, ZONE 57/ CARD 4.  FASTENERS AND CORROSION WAS REMOVED, AREA OUT LIMITS WAS CUT OUT, REPAIR PARTS WAS FABRICATED, ADJUSTED AND RILLED REPAIR PARTS WAS INSTALLED, REPAIR WAS IDENTIFIED, CIC WAS APPLIED IAW SRM 51-30-2, 51-30-5, 51-10-3, PAR 21, 14, 26, 38 PS 900-5-1 NR 04-53-03D, FIG 2A.
